# SDR DXTA2024032511306

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 3,889 hours, 2,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: REPEAT WRITE UP. LOWER LAV EXIT SIGN WILL NOT ILLUMINATE WITH BATTERIES OFF AND EMER SWITCH IN ARM POSITION.  POWERED AIRCRAFT AND PERFQRRNED EMERGENCY LIGHTING OPERATIONAL CHECK IAW CE680A MM CH.33-50-00 WITH NO DEFECTS NOTED. ALLOWED EMERGENCY BATTERIES TO CHARGE FOR 2 HOURS AS REQUIRED. POWERED DOWN AIRCRCIFT AND CLOSED ALL ACCESS AS REQUIRED.
